DefaultUser

Shan Yin, MD, MPH

Medical Director, Drug and Poison Information Center

Assistant Professor, UC Department of Pediatrics

Phone 513-803-2639

Email shan.yin@cchmc.org

Pediatric poisoning

Dr. Yin is the medical director of the Cincinnati Drug and Poison Information Center and an assistant professor of pediatrics at the University of Cincinnati School of Medicine. He has been on the faculty since 2010. He has publications in the areas of pediatric emergency medicine and clinical toxicology. His research interest includes child abuse via medication administration.

MD: Case Western Reserve University School of Medicine, Cleveland, OH, 2001.

Residency: Pediatrics, Children’s Hospital Los Angeles, Los Angeles, CA 2004.

Certification: Pediatrics, 2004, Pediatric Emergency Medicine, 2008, Medical Toxicology, 2010.

Wang GS, Yin S, Shear B, Heard K. Severe poisoning after accidental pediatric ingestion of glycol ethers. Pediatrics. 2012 Oct;130(4):e1026-9.

Yin S, Ho M. Monitoring a Toxicological Outbreak using Internet Search Query Data. Clin Toxicol. 2012 Nov;50(9):818-22.

Yin S. Malicious Use of Nonpharmaceuticals in Children. Child Abuse Negl. 2011 Nov;35:924-29.

Yin S, Wahl M. Intentional Coricidin product exposures among Illinois adolescents. Am J Drug Alcohol Abuse. 2011 Nov;37(6):509-14.

Bodmer M, Monte AA, Kokko J, Yin S. Safety of non-therapeutic levetiracetam ingestions – a poison center based study. Pharmacoepidemiol Drug Safety. 2011 Apr;20(4):366-9.

Yin S, Powell EC, Trainor JL. Serious bacterial infections in febrile outpatient pediatric kidney transplant recipients. Pediatr Infect Dis. 2011 Feb;30(2):136-140.

Yin S, Kokko J, Lavonas EJ, Mlynarchek SL, Bogdan GM, Schaeffer TH. Factors associated with difficulty achieving initial control with fab antivenom in snakebite patients. Acad Emerg Med. 2011 Jan;18(1):46-52.

Yin S. Malicious use of pharmaceuticals in children. J Pediatr. 2010 Nov;157(5):832-6.

Yin S, Trainor JL, Powell EC. Serious bacterial infections in febrile outpatient pediatric heart transplant recipients. Acad Emerg Med. 2009 Oct;16(10):942-48.